Items where Author is "D'Antonio, Giacomo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

D'Antonio, Giacomo and Delucchi, Emanuele (2015) Minimality of toric arrangements. Journal of the European Mathematical Society, 17 (3). pp. 483-521. ISSN 1435-9855

D'Antonio, Giacomo and Delucchi, Emanuele (2011) A Salvetti Complex for Toric Arrangements and its Fundamental Group. International Mathematics Research Notices, 2012 (15). pp. 3535-3566. ISSN 1073-7928

This list was generated on Mon Aug 15 17:28:58 2022 CEST.